# SDR AALA202510067126

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 27,097 hours, 10,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHTDECK DOOR JAMMED IN THE CLOSED POSITION AND COULD NOT BE OPENED FROM THE FLIGHTDECK SIDE.  (NEEDED FLIGHT ATTENDANT TO PUSH FROM THE CABIN SIDE OF DOOR TO OPEN). ALL THREE LATCHES WERE RETRACTED WHILE JAMMED. MAINTENANCE ADJUSTED UPPER CLEARANCE OF COCKPIT DOOR (LOWERED DOOR) IAW M/M 52-51-00-820-001-A. OPS CHECK OK.
